I was wondering have you ever seen someone suffer mood swings from effexor? Back ground, my mother suffers from blackout migraines and has been of depakote for a few years and effexor for a year. Recently after what I would call a mental break down (long story....my mom has been taking care of my grandmother for 13 years, my grandmother has not always been nice. Last year in Feb my sister had to have an emergency hysterectomy after a piece of placenta was not removed from her uterus. She started to hemorrhage, hgb was 5 when she got to the hospital. Hysterectomy saved her life. My 16 year old neice, same sister's daughter had a baby in August. Same sister suffered an anuerysm which docs said she would not live through the week with....she is doing good now ..PRAISE THE LORD!!!!.. My brother had love life problems and in drunken rages beat up and broke bunches of stuff in my mom's house. My other brother was in a wreck, all were ok but car was totaled.....) Any way after my son's wedding mom was supposed to go back home and totally broke down and told me she could not go. SO ofcourse I did not send her home we fixed it so she, and my grandmother who came with her could stay with me for a few. They are now staying with me for as long as it takes to get things straight. (The move was not good for my mom her sister, who does not care for my granmother anyway and her family have been absolutely rude and obnoxioux to my mom about the move but none plan to help my grandmother).
Having said all that I would expect that mom suffer some problems trying to get back in shape but......she has mood swings like crazy. Like for instance I am not a happy happy rah rah person. If I so much as frown in front of my mother these days she starts crying and tells me she is sorry for what ever she did and .... It is driving me crazy. She says it is driving her crazy too she says she gets these weird thoughts in her head when my husband and I talk that we are talking about her and she did something wrong.
I did have her make an appointment with a doc here so she can get things checked but they can not get her in until Oct 1. So I think I am going to take her to an urgent care place next week. I was wondering if maybe her depakote level was off or maybe the effexor could be causing problems. What do you think have you seen mood swings with these drugs????
Thanks for listening